# SDR AALA20150218006

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 992341718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VERTICAL SUPPORT BRACKET CRACKED BELOW SEAT TRACK NR 5 AT STATION 905.  R & R VERTICAL SUPPORT BRACKET IAW AARD 51-00-05-01 & DWG 9923417.
